# SDR SWAA2021063084703

- Difficulty date: June 16, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP. BAFFLE BETWEEN STA 500A TRHU 500B STR.25L IS CRACKED ; / [01] REMOVED BAFFLE AS REF. B737-700 SRM 51-40-02-0G-0; [02] CUTED BAFFLE THROUGH ITS WEB FROM THE TOP FLANGE TO THE LIGHTING HOLE TO FACILITATE WIRE BUNDLE INSTALATION AS REF. B737-700 SRM 53-30-53-2R-1; [03] FABRICATED REPAIR ANGLE AS REF.B737-700 SRM 53-30-53-2R-1 MATERIAL USED 7075T6.032' PO#1644231; [04] VERIFIED STEPS#1; #2 AND #3.; [05] PERFORMED HFEC ROTO ON EXISTING FASTENER HOLES IN REPAIR ANGLE AND EXISITING FASTENER HOLE COMMON TO REPAIR AREA IAW NDTM PART 6;51-00-00 PROCEDURE 16.NO CRACKS. [NORTEC 600 ;B/C 166316]; [06] PERFORMED GENERAL VISUAL INSPECTION AT THE REPAIR AREA AND NO DEFECTS NOTED.; [07] OK TO INSTALL REPAIR; AND NEW BAFFLE.; [08] CORRECTING STEP # 7; OK TO TREAT AND PRIME REPAIR ANGLE.; [09] TREATED AND PRIMED REPAIR ANGLE PER B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804.; [10] VERIFIED THE TREAT AND PRIME OF REPAIR ANGLE PER B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804.; [11] OK TO INSTALL REPAIR ANGLE ON NEW BAFFLE AND OK TO INSTALL NEW BAFFLE.; [12] INSTALLED REPAIR ANGLE ON NEW BAFFLE TO FACILITATE WIRE BUNDLE INSTALLATION PER B737-700 SRM 53-30-53-2R-1 FIG 202 AND INSTALLED NEW BAFFLE BETWEEN STA 500A AND 500B LBL25 PER B737-700 SRM 51-40-02-0G-0 AND DWG # 143A7505
